# SDR P5CA2022012400016

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 7738556
- Part serial: 2012050010
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG . # 2   FAILURE RIGHT FAV  CLOSED   AND  OPEN  SWITCHES    DISAGREE  MESSAGE INITIALLY  SET AT TIME = 215.04  COUNT = 96( REMOVED AND REPLACED #2 FAV PER AMM 36-11-16. OPS & LEAK CHECK REQ. OPS CHECK GOOD )
